# SDR R61A201302240265

- Difficulty date: February 24, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: 03899926KA98SN
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE REFUELING PRESSURE SWITCH CORRODED.  MAINTENANCE REMOVED AND REPLACED THE REFUELING PRESSURE SWITCH IAW EMB 170 SWPM 20-50-10.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
